Di Marzio, M, Panzera, A and Taylor, CC (2012) Non-parametric smoothing and prediction for nonlinear circular time series. Journal of Time Series Analysis, 33 (4). 620 - 630 . ISSN 0143-9782
Abstract
Not much research has been done in the field of circular time-series analysis. We propose a non-parametric theory for smoothing and prediction in the time domain for circular time-series data. Our model is based on local constant and local linear fitting estimates of a minimizer of an angular risk function. Both asymptotic arguments and empirical examples are used to describe the accuracy of our methods.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2012,Blackwell Pubishing. This is the pre-peer reviewed version of the following article: Di Marzio, M, Panzera, A and Taylor, CC (2012) Non-parametric smoothing and prediction for nonlinear circular time series, Journal of Time Series Analysis, 33 (4). 620 - 630, which has been published in final form at http://dx.doi.org/10.1111/j.1467-9892.2012.00794.x Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Nov 2012 15:19 |
Last Modified: | 27 Oct 2016 01:09 |
Published Version: | http://dx.doi.org/10.1111/j.1467-9892.2012.00794.x |
Status: | Published |
Publisher: | Blackwell Pubishing |
Identification Number: | 10.1111/j.1467-9892.2012.00794.x |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:74708 |